Interpolation inequalities in Besov spaces

Shuji Machihara, Tohru Ozawa

研究成果: Article

85 引用 (Scopus)

抄録

In this paper we present an interpolation inequality in the homogeneous Besov spaces on ℝn, which reduces to a number of well-known inequalities in special cases.

元の言語English
ページ(範囲)1553-1556
ページ数4
ジャーナルProceedings of the American Mathematical Society
131
発行部数5
DOI
出版物ステータスPublished - 2003 5
外部発表Yes

Fingerprint

Interpolation Inequality
Besov Spaces
Homogeneous Space
Interpolation

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

これを引用

Interpolation inequalities in Besov spaces. / Machihara, Shuji; Ozawa, Tohru.

:: Proceedings of the American Mathematical Society, 巻 131, 番号 5, 05.2003, p. 1553-1556.

研究成果: Article

@article{fdbd3cbb11aa4f69acf4edbac6d2586e,
title = "Interpolation inequalities in Besov spaces",
abstract = "In this paper we present an interpolation inequality in the homogeneous Besov spaces on ℝn, which reduces to a number of well-known inequalities in special cases.",
author = "Shuji Machihara and Tohru Ozawa",
year = "2003",
month = "5",
doi = "10.1090/S0002-9939-02-06715-1",
language = "English",
volume = "131",
pages = "1553--1556",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "5",

}

TY - JOUR

T1 - Interpolation inequalities in Besov spaces

AU - Machihara, Shuji

AU - Ozawa, Tohru

PY - 2003/5

Y1 - 2003/5

N2 - In this paper we present an interpolation inequality in the homogeneous Besov spaces on ℝn, which reduces to a number of well-known inequalities in special cases.

AB - In this paper we present an interpolation inequality in the homogeneous Besov spaces on ℝn, which reduces to a number of well-known inequalities in special cases.

UR - http://www.scopus.com/inward/record.url?scp=0037408055&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0037408055&partnerID=8YFLogxK

U2 - 10.1090/S0002-9939-02-06715-1

DO - 10.1090/S0002-9939-02-06715-1

M3 - Article

AN - SCOPUS:0037408055

VL - 131

SP - 1553

EP - 1556

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 5

ER -